# SDR CALA2012010300007

- Difficulty date: January 3, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 48,759 hours, 6,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 415T43053
- Condition: Corroded
- Location: Bs 1582
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1582 LBL 88 GALLEY SUPPORT FITTING FOUND CORROSION.  GALLEY SUPPORT FITTING REPLACED AS PER AMM 20-11-00.
